Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 164, NWS North Platte, NE

June 28, 2016Custer County, Lincoln County, Logan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2016, 9:59 PM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 9:59 PM CDT (02:59 UTC)
Expired
Jun 28, 2016, 10:45 PM CDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Custer County, NE, Lincoln County, NE, Logan County, NE

The radar

The North Platte radar (KLNX), 78 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:01 PM CDTTSTM WND GST 7810 N North Platte, NE
Jun 28, 10:10 PM CDTTSTM WND GST 60North Platte, NEESTIMATED 50 TO 60 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 2:37 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 28, 8:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

598 
WUUS53 KLBF 290259
SVRLBF
NEC041-111-113-290345-
/O.NEW.KLBF.SV.W.0164.160629T0259Z-160629T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  NORTHERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1045 PM CDT

* AT 959 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF STAPLETON TO 9 MILES SOUTHEAST OF
  SUTHERLAND RESERVOIR STATE RECREATION AREA...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTH PLATTE...STAPLETON...HERSHEY...ARNOLD...CALLAWAY...BRADY...
  MAXWELL...GANDY...LAKE MALONEY STATE RECREATION AREA...
  NORTH PLATTE AIRPORT...KEITH...LOGAN...ETNA...PLEASANT HILL...
  COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...
  SHANKLIN BLUFF...MILLDALE...HOAGLAND...TARBOZ LAKE AND BIRDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4099 10122 4139 10079 4139 10071 4147 10071
      4163 10051 4160 9986 4105 9986 4105 10022
      4099 10023
TIME...MOT...LOC 0259Z 286DEG 39KT 4159 10054 4100 10100 

HAIL...<.75IN
WIND...60MPH
 
$$

SNIVELY
2 follow-up statements
563 
WWUS53 KLBF 290304
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1004 PM CDT TUE JUN 28 2016

NEC041-111-113-290345-
/O.CON.KLBF.SV.W.0164.000000T0000Z-160629T0345Z/
CUSTER NE-LINCOLN NE-LOGAN NE-
1004 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN CUSTER...NORTHERN LINCOLN AND SOUTHERN LOGAN COUNTIES...

AT 1003 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF STAPLETON TO 10 MILES WEST OF LAKE
MALONEY STATE RECREATION AREA...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...STAPLETON...HERSHEY...ARNOLD...CALLAWAY...BRADY...
MAXWELL...GANDY...LAKE MALONEY STATE RECREATION AREA...
NORTH PLATTE AIRPORT...KEITH...LOGAN...ETNA...PLEASANT HILL...
COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...SHANKLIN BLUFF...
MILLDALE...HOAGLAND...TARBOZ LAKE AND BIRDWOOD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 219 AND 268.
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 11.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 162 AND 202.
 HIGHWAY 83 BETWEEN MILE MARKERS 73 AND 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4099 10122 4139 10079 4139 10071 4147 10071
      4163 10051 4160 9986 4105 9986 4105 10022
      4099 10023
TIME...MOT...LOC 0303Z 270DEG 39KT 4158 10049 4099 10095 

HAIL...<.75IN
WIND...70MPH
 
$$

SNIVELY
787 
WWUS53 KLBF 290332
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT TUE JUN 28 2016

NEC041-111-113-290345-
/O.CON.KLBF.SV.W.0164.000000T0000Z-160629T0345Z/
CUSTER NE-LINCOLN NE-LOGAN NE-
1032 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN CUSTER...NORTHEASTERN LINCOLN AND SOUTHEASTERN LOGAN
COUNTIES...

AT 1031 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF ARNOLD TO 11 MILES SOUTH OF
MAXWELL...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...ARNOLD...CALLAWAY...BRADY...MAXWELL...
LAKE MALONEY STATE RECREATION AREA...NORTH PLATTE AIRPORT...KEITH...
LOGAN...ETNA...PLEASANT HILL...
COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...
MILLDALE AND FINCHVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 236 AND 268.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 176 AND 202.
 HIGHWAY 83 BETWEEN MILE MARKERS 73 AND 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4099 10092 4161 10025 4160 9986 4105 9986
      4105 10022 4099 10023
TIME...MOT...LOC 0331Z 270DEG 39KT 4150 10010 4091 10056 

HAIL...<.75IN
WIND...70MPH
 
$$

SNIVELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:35 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 28, 6:35 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
635 PM CDT TUE JUN 28 2016

.SYNOPSIS...
Issued at 304 PM CDT Tue Jun 28 2016

H5 analysis from this morning has broad northwesterly
flow across the central CONUS. High pressure was located across
southern Colorado and over southeastern Utah. Embedded on the
periphery of this high a couple of shortwaves were noted. The first
over northwestern Arizona and a second over southeastern New Mexico.
North of the high, a nice shortwave was noted over the Idaho
panhandle. Across the eastern CONUS, a trough of low pressure
extended from eastern Ontario south into the upper Ohio Valley.
Little or no height falls were noted across the CONUS this morning
with the exception of the upper midwest where 50 to 90 meter falls
were noted over the eastern Great Lakes. At the surface, high
pressure was located over Minnesota and the eastern Dakotas.
Southwest of the high, southeast and southerly winds were noted
across western and north central Nebraska. An area of multi-cell
thunderstorms had bisected the forecast area today, and as of 3 PM
CDT, was exiting Custer county. Skies were clear to partly cloudy
and 3 PM CDT readings were in the 80s.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 304 PM CDT Tue Jun 28 2016

Surface based thunderstorms will develop across the northern
Nebraska panhandle and southwest South Dakota late this afternoon.
Initially supercells with large hail and damaging winds are
expected, with right storm motion to the SSE. Later this evening an
MCS should evolve with a bowing segment and damaging winds possible
across southwest Nebraska by mid evening. Farther east across north
central and central Nebraska, thunderstorm development will be
possible as well, but the most widespread activity will be across
western Nebraska closer to the shortwave aloft.

Expecting that an outflow boundary will be pushed well south of the
area Wednesday by tonight's MCS. This could limit the thunderstorm
potential some Wednesday afternoon. The most likely scenario will be
for development in the upslope favored areas of the Nebraska
panhandle, western South Dakota and eastern Wyoming during the late
afternoon. Shear supports some of these being severe. Other storms
aided by a shortwave aloft may form across southern South Dakota by
late afternoon as well, these could track into northern nebraska by
Wednesday evening.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 304 PM CDT Tue Jun 28 2016

Mid term: Wednesday night through Friday: In the mid range,
thunderstorm chances are the main forecast concerns. For Wednesday
night, the shortwave currently over northwestern Arizona, will
rotate around the western periphery of the upper level high and will
cross northern Colorado on Wednesday. At the same time, a second
disturbance will track southeast from Montana and will approach the
western CWA Weds afternoon. The surface focus for thunderstorm
initiation will be somewhat in doubt though and will be dependent on
the strength and location of thunderstorms tonight and where the
boundaries lie down on Wednesday. There is some disagreement with
the GFS and NAM solutions this am on where the surface focus will
lie. The NAM has this boundary well south of the forecast area Weds,
which would favor location west and south of the forecast area for
the bulk of convection Weds night. In fact, the NAM this morning
lifts the Montana shortwave into northeastern Nebraska Weds night
and focuses the bulk of convection there while leaving the west dry.
The GFS soln is not as aggressive pushing the boundary west and south
and is preferred attm. That being said, have placed my highest pops
in the west and north for Weds night. On Thursday a reinforcing shot
of surface high pressure will build south into the Dakotas and
eastern Nebraska. This will keep the surface boundary locked down
across Kansas. Winds will be from the east on Thursday leading to
highs in the upper 70s to near 80. With the surface boundary well
south and west of the forecast area, precipitation chances will be
most favored in the south and west with dry conds expected in the
northeastern CWA. For Friday, the surface high will lift east into
Minnesota, switching the winds to the southeast, which will allow
the frontal boundary to lift north and east into the panhandle and
northeastern Colorado. Thunderstorm chances will expand east into
the remainder of the CWA for Friday/Friday Night as the frontal
boundary lifts onto the high plains of western Nebraska.

Long term: Saturday through Tuesday: A low amplitude pattern will
continue across the central CONUS through the weekend into next
week. This will facilitate an active weather pattern with periods of
showers and thunderstorms continuing. With the downstream pattern
becoming more zonal next week, warmer air will push into the region
from the swrn CONUS. This will allow highs to reach back into the
upper 80s lower 90s after highs in the lower to mid 80s this
weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 635 PM CDT Tue Jun 28 2016

Thunderstorms and severe weather should be numerous tonight along
and west of Valentine through Broken Bow. The forecast follows the
HRRR model which is the fastest and suggests storm activity could
be clear of the area by 10z. VFR is expected all areas thereafter
through 21z. Isolated thunderstorms are possible across northern
Nebrasksa west of Valentine from 21z onward.

&&

.HYDROLOGY...
Issued at 304 PM CDT Tue Jun 28 2016

Minor flooding is occurring along the North Platte river
at Lewellen and a flood warning was issued earlier today. Minor
flooding is forecast to continue for the next 48 hours at Lewellen.
River levels along the North Platte river at North Platte will
remain elevated through the weekend. However, at this time, no
flooding is expected along the North Platte river at North Platte.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Taylor
LONG TERM...Buttler
AVIATION...CDC
HYDROLOGY...Buttler
Hazardous weather outlook, Jun 28, 8:04 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT TUE JUN 28 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-300115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
804 PM CDT TUE JUN 28 2016 /704 PM MDT TUE JUN 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY FROM PINE RIDGE AND VALENTINE
SOUTH THROUGH BIG SPRINGS...IMPERIAL AND STOCKVILLE. LARGE
HAIL...WIND GUSTS TO 80 MPH AND ISOLATED TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE
OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL
BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON
ACROSS NORTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE...ALONG AND
NORTHWEST OF A LINE FROM MERRIMAN TO OSHKOSH.

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER WESTERN
NEBRASKA THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Local storm report, Jun 28, 9:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     27 S VALENTINE          42.48N 100.55W
06/28/2016  M72 MPH          CHERRY             NE   PARK/FOREST SRVC

            RAWS SITE

&&

CCOLE
Local storm report, Jun 28, 9:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 W ROSCOE              41.13N 101.66W
06/28/2016  M70 MPH          KEITH              NE   MESONET

            UNION PACIFIC

&&

CCOLE
Local storm report, Jun 28, 9:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     4 WSW BRULE             41.07N 101.96W
06/28/2016  M63 MPH          KEITH              NE   MESONET

            UNION PACIFIC

&&

CCOLE
Local storm report, Jun 28, 9:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     N NORTH PLATTE          41.13N 100.77W
06/28/2016  M0 MPH           LINCOLN            NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 28, 9:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
955 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     10 N NORTH PLATTE       41.28N 100.77W
06/28/2016  M70.00 MPH       LINCOLN            NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 28, 9:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND GST     ELSIE                   40.85N 101.39W
06/28/2016  M77 MPH          PERKINS            NE   PUBLIC

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:08 PM CDTTornado WarningLBFSheridan20 min
Jun 28, 7:24 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan51 min
Jun 28, 7:41 PM CDTTornado Warning Tornado observedLBFGrant34 min
Jun 28, 7:46 PM CDTSpecial Weather StatementLBFBrown29 min
Jun 28, 7:49 PM CDTSevere Thunderstorm WarningLBFBrown26 min
Jun 28, 7:49 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jun 28, 8:20 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker, McPherson40 min
Jun 28, 8:28 PM CDTSevere Thunderstorm WarningLBFCherry32 min
Jun 28, 8:38 PM CDTSevere Thunderstorm WarningLBFBrown37 min
Jun 28, 8:49 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jun 28, 8:55 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson50 min
Jun 28, 8:57 PM CDTSpecial Weather StatementLBFBrown33 min
Jun 28, 9:04 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins26 min
Jun 28, 9:07 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha23 min
Jun 28, 9:25 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Logan, McPherson35 min
Jun 28, 9:26 PM CDTSpecial Weather StatementLBFBlaine49 min
Jun 28, 9:27 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins33 min
Jun 28, 9:35 PM CDTSpecial Weather StatementLBFBrown40 min
Jun 28, 9:43 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Logan, Loup, Rock and 1 more47 min
Jun 28, 9:56 PM CDTSevere Thunderstorm WarningLBFChase, Frontier, Hayes, Lincoln, Perkins64 min
Jun 28, 10:15 PM CDTSevere Thunderstorm WarningLBFCuster60 min
Jun 28, 10:29 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup46 min
Jun 28, 10:34 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 28, 10:34 PM CDTSevere Thunderstorm WarningLBFFrontier41 min
Jun 28, 10:43 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln32 min
Jun 28, 11:14 PM CDTSevere Thunderstorm WarningLBFCuster30 min
Jun 28, 11:15 PM CDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 28, 11:17 PM CDTSpecial Weather StatementLBFGarfield43 min
Jun 28, 11:54 PM CDTSpecial Weather StatementLBFWheeler36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.